HOME PAGE CONTACT ESF HOME PAGE
Login
 
Home
Steering Committee
Participants
Activities
Grants
Reports
Papers
Contact
 
    Papers    
 
     

Publications - years 2003 to 2005

 

  • A. S. Cattaneo and D. Indelicato, Formality and Star Products, in Poisson Geometry, Deformation Quantisation and Group Representations, (ed. S. Gutt, J. Rawnsley, D. Sternheimer), London Mathematical Society Lecture Note Series 323, 79-144 (Cambridge University Press, 2005), MIS0198

  • A. S. Cattaneo, B. Dherin and G. Felder, Formal symplectic groupoid, Commun. Math. Phys. 253, 645-674 (2005), MIS0130

  • A. S. Cattaneo, D. Fiorenza and R. Longoni, On the Hochschild-Kostant-Rosenberg map for graded manifolds, IMRN 62, 3899-3918 (2005), MIS0131

  • A.I. Aptekarev, P.M. Bleher and A.B.J. Kuijlaars, Large n limit of Gaussian random matrices with external source, part II, MIS0016-external-source-II.pdf

  • A.I. Bobenko, Ch. Mercat, Yu.B. Suris, Linear and nonlinear theories of discrete analytic functions. Integrable structure and isomonodromic Green's function, J. Reine und Angew. Math. 583 (2005) 117-161, MIS0096

  • A.N. Sergeev, A.P. Veselov, Generalised discriminants, deformed quantum Calogero-Moser-Sutherland operators and super-Jack polynomials, Advances in Mathematics, 192 (2005), 341-375, MIS0114

  • Alberto S. Cattaneo and Giovanni Felder, Relative formality theorem and quantisation of coisotropic submanifolds, MIS0006-RelativeFormalityTheorem.pdf

  • Alexander I. Bobenko, A conformal energy for simplicial surfaces, arXiv:math/0406128

  • Alexander I. Bobenko, Boris A. Springborn, A discrete Laplace-Beltrami operator for simplicial surfaces, arXiv:math/0503219

  • Alexander I. Bobenko, Christian Mercat, Yuri B. Suris, Linear and nonlinear theories of discrete analytic functions. Integrable structure and isomonodromic Green's function, arXiv:math/0402097

  • Alexander I. Bobenko, Yuri B. Suris, Discrete differential geometry. Consistency as integrability, arXiv:math/0504358

  • Andreas Kriegl, Mark Losik, Peter W. Michor, Armin Rainer, Lifting smooth curves over invariants for representations of compact Lie groups, III, arXiv:math/0504101

  • Andreas Kriegl, Mark Losik, Peter W. Michor, Armin Rainer, Lifting smooth curves over invariants for representations of compact Lie groups. II, arXiv:math/0402222

  • B. Eynard Loop equations for the semiclassical 2-matrix model with hard edges, math-ph/0504002, JSTAT 008 0705/5, MIS0064

  • B. Eynard, N. Orantin, Mixed correlation functions in the 2-matrix model, and the Bethe ansatz, hep-th/0504029, JHEP 0508 (2005) 028, MIS0062

  • B. Eynard, N. Orantin, Topological expansion of the 2-matrix model correlation functions: diagrammatic rules for a residue formula, math-ph/0504058, JHEP 0512 (2005) 034, MIS0063

  • B.Dubrovin, S.-Q.Liu, Y.Zhang, On Hamiltonian perturbations of hyperbolic systems of conservation laws, MIS0002-qs.ps

  • Basor, E.L.and Chen, Y. , Perturbed Hankel determinants, Journal of Physics A: Math.Gen. 38(2005)10101-10106, MIS0042

  • C. LeBrun, Lionel Mason, Nonlinear Gravitons, Null geodesics, and Holomorphic disks, math.DG/0504582 to appear in Duke math Journal, MIS0128

  • Cao, C.; Holm, D. D.; Titi, E. S. On the Clark-$\alpha$ model of turbulence: global regularity and long-time dynamics,J. Turbul. 6 (2005), Paper 20, 11 pp., MIS0059

  • Chen, Y. and Basor, E.L. , Toeplitz determinant from compatibility conditions, to appear in Ramanujan Journal. MIS0045

  • Chen, Y. and Ismail, M.E.H., Jacobi Polynomials from Compatibility Conditions, Proc. Amer. Math. Soc.133(2005)465-472, MIS0046

  • Chen, Y. and Its, A.R., A Riemann-Hilbert problem approach to the Akhiezer polynomials,to appear in special issue "30 years of finite-gap integration" of the Proceedings of the Royal Society, London. MIS0047

  • Chen, Y. and Pruessner, G. , Orthogonal polynomials with discontinuous weights, Journal of Physics A:Math. Gen. 38(2005) L191-L198, MIS0043

  • Chen, Y., Griffin, J.C. and Ismail, M.E.H. , Generalisations of Chebyshev polynomials and polynomial mappings, to appear, Transaction of the AMS.

  • Cheskidov, Alexey; Holm, Darryl D.; Olson, Eric; Titi, Edriss S. On a Leray-$\alpha$ model of turbulence, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461 (2005), no. 2055, 629--649, MIS0182

  • Crowdy, Darren and Marshall, Jonathan, Analytical formulae for the Kirchhoff-Routh path function in multiply connected domains, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461 (2005), no. 2060, 2477--2501, MIS0176

  • Crowdy, Darren and Marshall, Jonathan, The motion of a point vortex around multiple circular islands, Phys. Fluids 17 (2005), no. 5, 056602, MIS0177

  • Crowdy, Darren, Genus-N algebraic reductions of the Benney hierarchy within a Schottky model, J. Phys. A 38 (2005), no. 50, 10917-10934, MIS0173

  • Crowdy, Darren, Quadrature domains and their applications, 113--129, Oper. Theory Adv. Appl., 156, Birkhäuser, Basel, 2005, MIS0179

  • Crowdy, Darren, The Schwarz-Christoffel mapping to bounded multiply connected polygonal domains, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461 (2005), no. 2061, 2653--2678, MIS0175

  • Crowdy, Darren; Siegel, Michael Exact solutions for the evolution of a bubble in Stokes flow: a Cauchy transform approach, SIAM J. Appl. Math. 65 (2005), no. 3, 941-963, MIS0178

  • D. Bernard and P. Di Francesco, Les mille et une facettes de l'integrabilite, Pour La Science No. 336, oct. 2005, pp 76-82, MIS0201

  • D.C. Barnett, R.G. Halburd, R.J. Korhonen, and W. Morgan, Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations, to appear in Proc. Roy. Soc. Edinburgh, Sect.A, MIS0185

  • D.G. Crowdy and J.S. Marshall, Uniformizing the boundaries of multiply connected quadrature domains using Fuchsian groups, Physica D, (to appear). MIS0169

  • D.G. Crowdy, The Benney hierarchy and the Dirichlet boundary problem in two dimensions, Phys. Lett A, 343(4), 319-329, (2005), MIS0174

  • D.G. Crowdy, The Schwarz-Christoffel mapping to unbounded multiply connected polygonal domains , Math. Proc. Camb. Math. Soc, (to appear), MIS0170

  • Damien Calaque, Vasiliy Dolgushev, Gilles Halbout. Formality theorems for Hochschild chains in the Lie algebroid setting, math.KT/0504372, MIS0156

  • Dancer, Andrew (and Wang. M.) Superpotentials and the cohomegeneity-1 Einstein equations, Comm. Math. Phys., 260 (2005) no. 1, 75-115, MIS0186

  • Dunajski, M., Gindikin, S. and Mason L.J., Solitons and Admissible Families of Rational Curves in Twistor Spaces, Nonlinearity 18, 543-557. (2005), MIS0121

  • E.V. Ferapontov and D.G. Marshall, Differential-geometric approach to the integrability of hydrodynamic chains: the Haantjes tensor, arXiv:nlin.SI/0505013, submitted to Mathematische Annalen. , MIS0155

  • E.V. Ferapontov, K.R. Khusnutdinova and M.V. Pavlov, Classification of integrable (2+1)-dimensional quasilinear hierarchies, Theor. Math. Phys, 144 (2005) 35-43, MIS0106

  • Edwin Langmann, A method to derive explicit formulas for an elliptic generalization of the Jack polynomials, invited contribution to the proceedings of a workshop on "Jack, Hall-Littlewood and Macdonald polynomials", V.B. Kuznetsov and S. Sahi (eds.), to appear in Contemporary Mathematics, AMS [math-ph/0511015], MIS0141

  • Edwin Langmann, Ari Laptev, Cornelius Paufler, Singular factorizations, self-adjoint extensions, and applications to quantum many-body physics, accepted in J.Phys.A: Math.Gen [math-ph/0510046], MIS0099

  • Edwin Langmann, Gauge theory approach towards an explicit solution of the (Classical) elliptic Calogero-Moser System, in: Special Issue in Honour of Francesco Calogero on the Occasion of His 70th Birthday, J. Nonlin. Math. Phys., Vol. 12 Suppl. 1, 423-439 (2005), MIS0098

  • F. Bonechi, A. S. Cattaneo and M. Zabzine, Geometric quantization and non-perturbative Poisson sigma model, math.SG/0507223, to appear in Adv. Theor. Math. Phys., MIS0132

  • Fabijonas, Bruce R.; Holm, Darryl D. Elliptic instability in the Lagrangian-averaged Euler-Boussinesq-$\alpha$ equations,Phys. Fluids 17 (2005), no. 5, 054113, MIS0060

  • Feigin, M., Bispectrality for deformed Calogero-Moser-Sutherland systems,J. Nonlinear Math. Phys. 12 (2005), suppl. 2, 95--136, MIS0048

  • G. Falqui, F. Musso On Separation of Variables for Homogeneous SL(r) Gaudin Systems, to appear in Math. Phys. Anal. Geom. , MIS0094

  • G. Falqui, M. Pedroni., Gel\'fand-Zakharevich Systems and Algebraic Integrability: the Volterra Lattice Revisited, MIS0019-0505018-1.pdf

  • G. Falqui, On a Camassa-Holm type equation with two dependent variables, MIS0020-CH2.pdf

  • G. Falqui, Poisson Pencils, Integrability, and Separation of variables, MIS0003-philtr.pdf

  • G. Felder, A.P. Veselov, Coxeter group actions on the complement of hyperplanes and special involutions, Journal of the European Mathematical Society, 7 (2005), 101-116, MIS0115

  • George Wilson, Mad subalgebras of rings of differential operators, math.QA/0501191, MIS0163

  • Gibbon, J. D.; Doering, Charles R. Intermittency and regularity issues in 3D Navier-Stokes turbulence, Arch. Ration. Mech. Anal. 177 (2005), no. 1, 115--150. MIS0053

  • Gibbon, J. D.; Titi, E. S. Cluster formation in complex multi-scale systems,Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461 (2005), no. 2062, 3089--3097, MIS0054

  • H. Boos, M. Jimbo, T. Miwa, F. Smirnov, Y. Takeyama, Traces on the Sklyanin algebra and correlation functions of the eight-vertex model, hep-th/0504072. J.Phys. A38 (2005) 7629-7660, MIS0082

  • Hiroki Kodama, Peter W. Michor, The homotopy type of the space of degree 0 immersed plane curves, arXiv:math/0509694

  • Holm, Darryl D.; Hone, Andrew N. W. A class of equations with peakon and pulson solutions. With an appendix by H. W. Braden and J. G. Byatt-Smith,J. Nonlinear Math. Phys. 12 (2005), suppl. 1, 380--394, MIS0061

  • Holm, Darryl D.; Marsden, Jerrold E. Momentum maps and measure-valued solutions (peakons, filaments, and sheets) for the EPDiff equation. The breadth of symplectic and Poisson geometry, 203--235, Progr. Math., 232, Birkhäuser Boston, Boston, MA, 2005, MIS0200

  • Holm, Darryl, The Euler-Poincaré variational framework for modeling fluid dynamics, Geometric mechanics and symmetry, 157--209, London Math. Soc. Lecture Note Ser., 306, Cambridge Univ. Press, Cambridge, 2005, MIS0199

  • I. Kostov and V. Petkova, Non-Rational 2D Quantum Gravity I. World sheet CFT, hep-th/0512346, MIS0145

  • J.N. Elgin, V.Z. Enolski, A.R. Its, Effective integration of the nonlinear vector Schrodinger equation, to appear, Physica D., MIS0180

  • Johansson, K., From Gumbel to Tracy-Widom, to appear in Probab. Theory and Rel. Fields, MIS0102

  • Johansson, K., Non-intersecting paths, symmetric random walks and the extended Hahn kernel, Annales Institut Fourier, 55, (2005), 2129-2145, MIS0101

  • Johansson, K., The Arctic circle boundary and the Airy process, Annals of Probab., 33 (2005) 1-30, MIS0100

  • Kai Behrend, Barbara Fantechi, Symmetric obstruction theories and Hilbert schemes of points on threefolds, MIS0166

  • L. Haine, The spectral matrices of Toda solitons and the fundamental solution of some discrete heat equations, Ann. Inst. Fourier, Grenoble, Tome 55, 1765-1788 (2005), MIS0191

  • L. Martinez Alonso and E. Medina, Exact solutions of integrable 2D contour dynamics, MIS0009-soldyn.pdf

  • L. Martinez Alonso, E. Medina and Manuel Mañas, String equations in Whitham hierarchies: tau-functions and Virasoro constraints, MIS0014-Whitham-string-tau.pdf

  • L. Samaj, Z. Bajnok, Exactly solvable model of the 2D electrical double layer, MIS0030-onepoint.pdf

  • Lionel Mason, Global anti-self-dual Yang-Mills fields in split signature and their scattering, math-ph/0505039, to appear in Crelle's journal, MIS0127

  • Lionel Mason, Twistor actions for non-self-dual fields: a new foundation for twistor-string theory, hep-th/0507269, Published in JHEP 0510 (2005) 043530, MIS0126

  • M-P. Grosset and A.P. Veselov, Lame equation, quantum top and elliptic Bernoulli polynomials, math-ph/0508066. Accepted for publication in Proc. Edinburgh Math Soc., MIS0119

  • M. Adler & P. van Moerbeke, PDE's for the joint distributions of the Dyson, Airy and Sine processes, Annals of Probability, 33, 1326-1361 (2005), MIS0133

  • M. Feigin, A.P. Veselov Coxeter discriminants and logarithmic Frobenius structures, math-ph/0512095, to appear in Advances in Mathematics, MIS0049

  • M. Mañas., E. Medina and L. Martinez Alonso, On the Whitham hierarchy: dressing scheme, string equations and additional symmetries, MIS0015-Dressing-Whitham-JNS.pdf

  • Maciej Dunajski, George Sparling, A dispersionless integrable system associated to Diff$(S^1)$ gauge theory, MIS0008-DS05.pdf

  • Maciej Dunajski, Paul Tod, Paraconformal geometry of $n$th order ODEs, and exotic holonomy in dimension four, MIS0007-node.pdf

  • Mark Losik, Peter W. Michor, Vladimir L. Popov, On polarizations in invariant theory, arXiv:math/0505072

  • Martin Hallnäs, Edwin Langmann, Explicit formulas for the eigenfunctions of the N-body Calogero model, math-ph/0511040, MIS0153

  • N. Beisert, V. Kazakov, K. Sakai, K. Zarembo, Complete Spectrum of Long Operators in N=4 SYM at One Loop, hep-th/0503200, JHEP 0507 (2005) 030, MIS0090

  • P. Biane, On the formula of Goulden and Rattan for Kerov polynomials, math.CO/0512467, MIS0149

  • P. Boalch, Higher genus icosahedral Painleve curves, math.AG/0506407, Funk. Ekvac. (Kobe), to appear, MIS0088

  • P. Boalch, Six results on Painleve VI, math.AG/0503043, SMF, Seminaires et congres, vol 14, to appear, MIS0204

  • P. Boalch, Some explicit solutions to the Riemann-Hilbert problem math.DG/0501464, IRMA Lectures in Mathematics and Theoretical Physics, to appear, MIS0203

  • P. Di Francesco, Boundary qKZ equation and generalized Razumov-Stroganov sum rules for open IRF models, math-ph/0509011, J. Stat. Mech.: Theor. Exp. (2005) P09004, MIS0074

  • P. Di Francesco, P. Zinn-Justin, From Orbital Varieties to Alternating Sign Matrices, math-ph/0512047, MIS0143

  • P. Di Francesco, P. Zinn-Justin, Quantum Knizhnik-Zamolodchikov equation, generalized Razumov-Stroganov sum rules and extended Joseph polynomials, math-ph/0508059 J. Phys. A 38 (2005) L815-L822, MIS0072

  • Peter Elbau and Giovanni Felder, Density of eigenvalues of random normal matrices, MIS0005-RandomNormalMatrices.pdf

  • Peter W. Michor, David Mumford, Vanishing geodesic distance on spaces of submanifolds and diffeomorphisms, arXiv:math/0409303

  • R.G. Halburd and R.J. Korhonen, Finite-order meromorphic solutions and the discrete Painlevé equations, to appear in Proc.London Math.Soc., MIS0109

  • R.G. Halburd Diophantine integrability, J. Phys. A. 38: L263-L269 (2005), MIS0113

  • Rais S. Ismagilov, Mark Losik, Peter W. Michor, A 2-cocycle on a group of symplectomorphisms, arXiv:math/0410100

  • S. Abenda and T. Grava, Modulation of Camassa-Holm equation and reciprocal transformations, MIS0001-AB.pdf

  • S.Barannikov, Modular operads and Batalin-Vilkovisky geometry, preprint MPI 2006-48, IMRN to appear, MIS0087

  • Sadie Baldwin, John Gibbons, Higher genus hyperelliptic reductions of the Benney equations,2004 J. Phys. A: Math. Gen. 37 5341-5354, MIS0055

  • Simon Hochgerner, Armin Rainer, Singular Poisson reduction of cotangent bundles, MIS0013-poisson1.pdf

  • Spyridon Kamvissis, Evguenii Rakhmanov, Existence and Regularity for an Energy Maximization Problem in Two Dimensions, MIS0012-energymax.ps

  • Spyridon Kamvissis, On Nonlinear Steepest Descent, MIS0011-stmpi.ps

  • T. Claeys, A.B.J. Kuijlaars, and M. Vanlessen, Multi-critical unitary random matrix ensembles and the general Painleve II equation, MIS0017-multi-critical.pdf

  • T. Grava and C. Klein, Numerical solution of the small dispersion limit of the Korteweg de Vries equation and Whitham equations, MIS0018-GKKdv.pdf

  • T. Kappeler, P. Perry, M. Shubin, P. Topalov, The Miura map on the line, Intern. Math. Research Notes 50 (2005), 3091 - 3133, MIS0129

  • T. Kappeler, P. Topalov, Global well-posedness of mKdV in L2 (T, R), Comm. in PDE 30 (2005), 435-449, MIS0188

  • T. Kappeler, P. Topalov, Riccati map on L2 (T), and its applications, J. of Math. Anal. and Appl. 309 (2005), 544-566, MIS0189

  • Tom Claeys and Arno B.J. Kuijlaars, Universality of the double scaling limit in random matrix models, MIS0004-Claeys-Kuijlaars.pdf


     
Top


[about this site]